Volume 8, issue 4 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Large scale geometry of commutator subgroups

Danny Calegari and Dongping Zhuang

Algebraic & Geometric Topology 8 (2008) 2131–2146
Bibliography
1 M Bestvina, K Fujiwara, Bounded cohomology of subgroups of mapping class groups, Geom. Topol. 6 (2002) 69 MR1914565
2 R Brooks, Some remarks on bounded cohomology, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference", Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 53 MR624804
3 D Calegari, scl, to appear in MSJ Memoirs, Math. Soc. of Japan
4 D Calegari, K Fujiwara, Stable commutator length in word-hyperbolic groups arXiv:math.GR/0611889
5 M Dehn, The group of mapping classes, Springer (1987) 135 MR881797
6 D B A Epstein, K Fujiwara, The second bounded cohomology of word-hyperbolic groups, Topology 36 (1997) 1275 MR1452851
7 K Fujiwara, K Whyte, A note on spaces of asymptotic dimension one, Algebr. Geom. Topol. 7 (2007) 1063 MR2336248
8 M Gromov, Volume and bounded cohomology, Inst. Hautes Études Sci. Publ. Math. (1982) 5 MR686042
9 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
10 M Gromov, Asymptotic invariants of infinite groups, from: "Geometric group theory, Vol. 2 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press (1993) 1 MR1253544
11 J R J Groves, Rewriting systems and homology of groups, from: "Groups—Canberra 1989", Lecture Notes in Math. 1456, Springer (1990) 114 MR1092227
12 R C Kirby, The topology of $4$–manifolds, Lecture Notes in Math. 1374, Springer (1989) MR1001966
13 J F Manning, Geometry of pseudocharacters, Geom. Topol. 9 (2005) 1147 MR2174263
14 J Stallings, Group theory and three-dimensional manifolds, Yale Math. Monogr. 4, Yale University Press (1971) MR0415622